Redness Of The Skin Rash On The Child’s Face 11 Months After Taking The Drug?
In the morning I asked ank ay ay brumur 11mth was diagnosed with low leukocytes and was prescribed isoprinosine 3×1 cthStlh mnum for 1 day appeared red spots on the face whether my ank but had to consume the following trsbt or stop?
Thank you for asking HealthReplies.com.
Leukocytes (white blood cells) have an important role in mediating the body's immune system when experiencing infections and allergies. Low leukocyte levels can occur due to various factors, including one of which is a viral infection. It could also, leukocyte levels fall due to other causes, such as spinal cord abnormalities, side effects of chemotherapy or radiotherapy, autoimmune disorders, malnutrition, side effects of drugs, and so on. Distinguishing each of these possibilities doctors need to do through in-depth interviews and examine patients directly.
The drug you mentioned contains methisoprinol which is a class of anti-viral drugs. Consumption of this drug can help increase endurance while inhibiting the growth of viruses in the body. The appearance of a reddish skin rash on a child's face after taking the drug may indicate an allergic reaction to the drug. It could also, the skin rash actually arises due to other causes, for example the impact of a viral infection that your child is suffering from, allergies to other substances, insect bites or other animals, prickly heat, scabies, and so on.
Our advice, you do not necessarily stop giving these drugs without consulting a doctor first. Get your child checked back at a doctor or pediatrician to find out the possible cause of the complaint, as well as what the best treatment is. For now, you can first do the following steps:
Take care of your child's body so that it is always clean
Wash your child regularly, give him clean clothes
Do not squeeze red spots on the child's skin carelessly
Also do not give ointments, powder, or certain drugs on red spots that appear without doctor's advice
Give your child lots of milk and water
Give your child healthy and nutritious food too
Keep the child away from substances that might make him allergic
Hope this helps ...